| Model Number |
1000096 |
| Medical Device Problem Codes |
Charging Problem (2892); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump's usb port was bent resulting in difficulties charging the pump.There was no reported adverse impact to the customer's blood glucose level.Reportedly, the customer declined troubleshooting with tandem technical support.No additional information was provided.